# SDR RIVA0000016

- Difficulty date: July 12, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N367PA
- Make and model: Boeing 727221
- Aircraft serial: 22539
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100617
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, IT WAS NOTED THAT ON THE LOWER SURFACE ON FLOORBEAM FLANGES AT STATION 344 HAVE CORROSION THAT WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-10-8 FIG 1.  REPAIRED CORRODED UPPER CHORD OF FUSELAGE FLOORBEAM AT STATION 344 FROM LBL 60 TO RBL 10 BY SPLICING IN A REPAIR CHORD.  THE FOLLOWING WORK DONE IAW B727 SRM CHAPTERS 51-10-2, 51-30-2, 51-30-5, AND 53-10-8 FIG 1, BOEING M/M 53-20-11.  REMOVED FLOOR SEAT TRACKS AT LBL 28 AND LBL 48 TO GAIN ACCESS TO AFFECTED AREA.  REMOVED DAMAGED UPPER CHORD OF STATION 344 FLOORBEAM FROM LBL 60 TO RBL 10 IAW SRM 51-30-2 AND 53-10-8 FIG 1.
